Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: Counting patterns with a given automorphism group


Author: Dennis E. White
Journal: Proc. Amer. Math. Soc. 50 (1975), 504
DOI: https://doi.org/10.1090/S0002-9939-75-99973-6
Original Article: Proc. Amer. Math. Soc. 47 (1975), 41-44.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-75-99973-6
Article copyright: © Copyright 1975 American Mathematical Society